Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Desargues' and Pappus' Graphs and Their Groups

I. N. Kagno
American Journal of Mathematics
Vol. 69, No. 4 (Oct., 1947), pp. 859-862
DOI: 10.2307/2371806
Stable URL: http://www.jstor.org/stable/2371806
Page Count: 4

You can always find the topics here!

Topics: Vertices, Mathematical theorems
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Desargues' and Pappus' Graphs and Their Groups
Preview not available

Page Thumbnails

  • Thumbnail: Page 
859
    859
  • Thumbnail: Page 
860
    860
  • Thumbnail: Page 
861
    861
  • Thumbnail: Page 
862
    862